Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
177 Doctors are Online

What can cause white powdery discharge from the vagina and milky discharge from the breasts ?

my daughter is married since past couple of years, from the start she had some vaginal powdery discharge, which she never mentioned and that was accompanied with heavy mensutral bleeding , for which she was prescribed a oral contraceptive, she took this almost for a year, but her vaginal infection did not get cured,she has been really anemic all these days, it is as low as 8 . we went to a 2nd gynea for her uti, she did a whole lot of tests and started treating her for uterine TB, and infertility on grounds of doubt, that 9 month long treatment is over now but still my daughters Hb is 8 and yes she also suffers from some milky discharge from her breasts. What could be the reason for this? I am really worried and clueless as to what to do and whom to go to now ,Please help.
Asked On : Fri, 1 Apr 2011
Answers:  1 Views:  1700
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
OBGYN 's  Response
Thanks for choosing HealthcareMagic forum.
The decrease in haemoglobin is not due to T.B. or vaginal infection. Her haemoglobin will rise only when she will take iron supplements with a high protein diet. For heavy bleeding get an ultrasound scan done to rule out fibroid.
Dr. Rakhi Tayal
Answered: Fri, 1 Apr 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor